# SDR 95ZZZX2246

- Difficulty date: April 1, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Guangzhou Aircraft Maintenance Engineering Company, repair station GJPY002L
- Aircraft: N769BE
- Make and model: Boeing 757236
- Aircraft serial: 24118
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 3508806
- Condition: Failed
- Location: Lt Hyd
- Stage of operation: CR
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

FLT 3551 - DURING TRANSIT, THE HYDRAULIC PUMP FOR LT ENGINE LEAKED.  CANCELLED THE FLIGHT.  SENT MAINTENANCE TO REMOVE FAULT.  REPLACED THE DRIVING HYDRAULIC PUMP FOR LT ENGINE.  THE REPLACED HYDRAULIC PUMP WAS SENT TO MANUFACTURER FOR REPAIR.
